# SDR R61A201512030072

- Difficulty date: December 3, 2015
- Submitted: January 30, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 664-636
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED CORROSION ON THE LT INBD SEAT TRACK BETWEEN BS 664.5 - 836.452.   R & R THE SEAT TRACK IAW SRM 51-40-07, 51-42-05, 51-40-05 AND 51-40-15.
